Computer Programs: Computation of Some Common Discrete Distributions

Article

Nelson, Peter R.; Policello, George E. (edited by)   (1985, ASQC)   Rensselaer Polytechnic Institute

Journal of Quality Technology    Vol. 17    No. 3
QICID: 5526    July 1985    pp. 160-166
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

A collection of subroutines in both FORTRAN and BASIC is presented for the cumulative distribution functions and the probability functions of the binomial, hypergeometric, and Poisson distributions.

Keywords

Computer programs,Attribute sampling plans,Binomial distribution,Sample size,Poisson distribution


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.